Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 10, NWS Corpus Christi, TX

July 3, 2019Live Oak County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 3, 2019, 5:18 PM CDT for Live Oak County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2019, 5:18 PM CDT (22:18 UTC)
Expired
Jul 3, 2019, 8:15 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 3:32 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 3, 3:32 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
332 PM CDT Wed Jul 3 2019

.SHORT TERM...

An upper level low continues to meander just west of the area, while
a high pressure ridge builds in from the east. Tropical moisture
continues to move onshore through tonight, with convection again
expected along the seabreeze. These should be mainly isolated to
scattered and are expected to end later tonight/early Thursday
morning. Tomorrow appears to be a bit drier to the west, with the
precipitation expected mainly along a trough axis along a line near
Victoria to Alice for tomorrow, with precipitation chances lowering
by early tomorrow morning.

&&

.LONG TERM (Friday through Thursday)...

Numeric models remain in agreement regarding the overall weather
pattern and affects across South Texas this weekend into next week.
Isolated marine streamers may be possible along the coast during the
morning hours and a seabreeze storm or two  might be possible Sunday
however the chances are too low right now to make additions into the
zones or coastal waters forecasts. The extended periods of the
forecast remain dry and hot. As the upper level ridge stalls and
strengthens over South Texas temperatures will steadily warm a
degree or two each day. This combined with persistent elevated
dewpoints will push afternoon heat index values over 105 for most of
the area and possibly close to 110 over far western and southern
sections. Areal coverage of the 110+ heat index values appears
limited to the Brush Country and southern parts of the area so will
likely be handled each day with special weather statement.

&&

.MARINE...

A tight pressure gradient will be enough to create strong enough
winds for a Small Craft Advisory over the Bays and the Nearshore
waters through 03Z, continuing over the coastal waters through
08Z. SCEC conditions will remain over the rest of the forecast
waters through tomorrow night.

Winds and seas slowly decrease starting later Friday through the
rest of the weekend and next week with generally weak to moderate
flow expected. Rain chances are very low this weekend into next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    78  92  79  93  78  /  20  10   0   0   0
Victoria          76  91  77  93  75  /  40  20   0  10   0
Laredo            79 102  78 104  77  /  20  10   0   0   0
Alice             77  96  77  97  76  /  20  10   0   0   0
Rockport          81  88  81  88  80  /  30  10  10   0   0
Cotulla           77 100  77 102  75  /  30  20  10  10   0
Kingsville        78  94  78  95  77  /  20  10   0   0   0
Navy Corpus       82  88  82  88  81  /  20  10  10   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 10 PM CDT this evening For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas.

     Small Craft Advisory until 3 AM CDT Thursday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM.

     Small Craft Advisory from 10 PM this evening to 3 AM CDT
     Thursday For the following zones: Waters from Baffin Bay to
     Port Aransas from 20 to 60 NM.

&&

LS/99...SHORT TERM
KV/99...LONG TERM
Hazardous weather outlook, Jul 3, 5:12 AM CDT, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
512 AM CDT Wed Jul 3 2019

TXZ229>234-239>247-342>347-442-443-447-041015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
512 AM CDT Wed Jul 3 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A few strong thunderstorms are possible today and this evening.
Wind gusts around 40 mph and heavy downpours may accompany these
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat index values could approach 110 degrees over far western and
southern sections of the area.

GMZ230-235-250-255-270-275-041015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
512 AM CDT Wed Jul 3 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms with wind gusts around 35
knots are possible. There is a moderate risk of rip currents.
Small Craft Advisory conditions are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small Craft Advisory conditions are possible on Thursday.

In the hours before

Special weather statement, Jul 3, 2:11 PM CDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
211 PM CDT Wed Jul 3 2019

TXZ241>247-342>344-346-347-040000-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Coastal Refugio-
Coastal Calhoun-
Including the cities of Alice, Orange Grove, Kingsville,
Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton,
Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin,
Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland,
Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca
211 PM CDT Wed Jul 3 2019

...MAXIMUM HEAT INDEX VALUES BETWEEN 105 AND 109 DEGREES FOR THE
REMAINDER OF THIS AFTERNOON OVER THE COASTAL BEND...

The combination of warm to hot temperatures and high dew point
temperatures will produce maximum heat index values between 105
and 109 degrees inclusive during the remainder of this afternoon
over the Coastal Bend. Conditions will improve this evening as
temperatures decrease.

Residents with outdoor activities planned are urged to drink
plenty of water, wear light weight and light colored clothing and
take frequent breaks from the heat. Young children and pets
should never be left unattended in vehicles under any
circumstances. This is especially true during warm or hot weather
when car interiors can reach lethal temperatures in a matter of
minutes.

87
Special weather statement, Jul 3, 2:36 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
236 PM CDT Wed Jul 3 2019

TXZ232-233-032015-
Bee-Goliad-
236 PM CDT Wed Jul 3 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GOLIAD AND NORTH
CENTRAL BEE COUNTIES...

At 236 PM CDT, a strong thunderstorm was located near Normanna, or 9
miles north of Beeville, moving north at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Normanna, Pettus, Berclair, Tulsita, Tuleta and Charco.

LAT...LON 2874 9744 2843 9762 2850 9787 2868 9783
      2867 9782 2868 9779 2867 9778 2878 9762
TIME...MOT...LOC 1936Z 194DEG 19KT 2854 9770

ANM
Special weather statement, Jul 3, 3:16 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
316 PM CDT Wed Jul 3 2019

TXZ232-233-032100-
Bee-Goliad-
316 PM CDT Wed Jul 3 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GOLIAD AND
NORTHWESTERN BEE COUNTIES...

At 315 PM CDT, a strong thunderstorm was located over Normanna, or
near Beeville, moving north at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Beeville, Mineral, Berclair, Tulsita, Normanna, Pettus, Pawnee,
Tuleta and Charco.

LAT...LON 2835 9763 2834 9790 2854 9802 2868 9803
      2872 9792 2867 9782 2867 9778 2883 9755
      2885 9750
TIME...MOT...LOC 2015Z 176DEG 23KT 2850 9777

EKZ
Special weather statement, Jul 3, 4:08 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
408 PM CDT Wed Jul 3 2019

TXZ231-032145-
Live Oak-
408 PM CDT Wed Jul 3 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVE OAK COUNTY...

At 407 PM CDT, a strong thunderstorm was located near Whitsett, or 7
miles northeast of Choke Canyon, moving north at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Choke Canyon, Nell, Whitsett and Esseville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2873 9805 2867 9806 2866 9809 2863 9807
      2850 9810 2849 9833 2861 9833 2879 9810
TIME...MOT...LOC 2107Z 180DEG 12KT 2858 9822

EKZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:34 AM CDTSmall Craft AdvisoryCRP34 hr
Jul 3, 2:36 PM CDTSpecial Weather StatementCRPBee39 min
Jul 3, 3:16 PM CDTSpecial Weather StatementCRPBee44 min
Jul 3, 4:08 PM CDTSpecial Weather StatementCRPLive Oak37 min
Jul 3, 4:30 PM CDTSevere Thunderstorm WarningCRPLive Oak45 min
Jul 3, 5:14 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen46 min
Jul 3, 5:55 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen50 min
Jul 3, 6:13 PM CDTSpecial Weather StatementCRPLive Oak32 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.